AMS eContent Search Results
Matches for: msc=(11B75) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 60 of 94 found      Go to page: 1 2 3 4

[31] The polynomial method in differential geometry. University Lecture Series 64 (2016) 195-205.
Book volume table of contents
View Article: PDF

[32] On polynomials and linear algebra in combinatorics. University Lecture Series 64 (2016) 51-53.
Book volume table of contents
View Article: PDF

[33] Partial symmetries. University Lecture Series 64 (2016) 99-112.
Book volume table of contents
View Article: PDF

[34] The polynomial method in number theory. University Lecture Series 64 (2016) 249-268.
Book volume table of contents
View Article: PDF

[35] The polynomial method in error-correcting codes. University Lecture Series 64 (2016) 37-49.
Book volume table of contents
View Article: PDF

[36] The Bezout theorem. University Lecture Series 64 (2016) 55-61.
Book volume table of contents
View Article: PDF

[37] Incidence geometry in three dimensions. University Lecture Series 64 (2016) 85-98.
Book volume table of contents
View Article: PDF

[38] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Classification of tile digit sets as product-forms. Trans. Amer. Math. Soc. 369 (2017) 623-644.
Abstract, references, and article information   
View Article: PDF

[39] Nathan McNew. On sets of integers which contain no three terms in geometric progression. Math. Comp. 84 (2015) 2893-2910.
Abstract, references, and article information   
View Article: PDF

[40] József Balogh, Hong Liu, Maryam Sharifzadeh and Andrew Treglown. The number of maximal sum-free subsets of integers. Proc. Amer. Math. Soc. 143 (2015) 4713-4721. MR 3391030.
Abstract, references, and article information   
View Article: PDF

[41] Marius Lemm. New counterexamples for sums-differences. Proc. Amer. Math. Soc. 143 (2015) 3863-3868. MR 3359577.
Abstract, references, and article information
View Article: PDF

[42] I. D. Shkredov. Some new results on higher energies. Trans. Moscow Math. Soc. 74 (2013) 31-63.
Abstract, references, and article information   
View Article: PDF

[43] Romeo Meštrović. A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$. Math. Comp. 83 (2014) 2967-2976.
Abstract, references, and article information   
View Article: PDF

[44] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[45] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information   
View Article: PDF

[46] Derrick Hart, Liangpan Li and Chun-Yen Shen. Fourier analysis and expanding phenomena in finite fields. Proc. Amer. Math. Soc. 141 (2013) 461-473. MR 2996950.
Abstract, references, and article information   
View Article: PDF

[47] Anderson N. Martinhão and Emerson L. Monte Carmelo. Short covering codes arising from matchings in weighted graphs. Math. Comp. 82 (2013) 605-616. MR 2983038.
Abstract, references, and article information   
View Article: PDF

[48] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Norbert Hegyvári and François Hennecart. Distribution of residues in approximate subgroups of $\mathbb{F}_{p}^{*}$. Proc. Amer. Math. Soc. 140 (2012) 1-6. MR 2833512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Lev A. Borisov and Renling Jin. Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set. Proc. Amer. Math. Soc. 139 (2011) 2431-2434. MR 2784808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Liangpan Li and Jian Shen. A sum-division estimate of reals. Proc. Amer. Math. Soc. 138 (2010) 101-104. MR 2550173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. Z. Garaev. The sum-product estimate for large subsets of prime fields. Proc. Amer. Math. Soc. 136 (2008) 2735-2739. MR 2399035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[55] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] E. Szemerédi and V. Vu. Long arithmetic progressions in sumsets: Thresholds and bounds. J. Amer. Math. Soc. 19 (2006) 119-169. MR 2169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Bruce M. Landman and Aaron Robertson. Other topics. The Student Mathematical Library 24 (2003) 261-292.
Book volume table of contents   
View Article: PDF

[59] Bruce M. Landman and Aaron Robertson. Other variations on van der Waerden's theorem. The Student Mathematical Library 24 (2003) 181-198.
Book volume table of contents   
View Article: PDF

[60] Bruce M. Landman and Aaron Robertson. Supersets of $AP$. The Student Mathematical Library 24 (2003) 55-101.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 94 found      Go to page: 1 2 3 4

American Mathematical Society